Translator Disclaimer
2017 On consistency of least square estimators in the simple linear EV model with negatively orthant dependent errors
Xuejun Wang, Shuhe Hu
Electron. J. Statist. 11(1): 1434-1463 (2017). DOI: 10.1214/17-EJS1263

Abstract

In this paper, we mainly study the asymptotic properties of least square (LS, for short) estimators in the simple linear errors-in-variables (EV, for short) regression model with negatively orthant dependent (NOD, for short) errors. Under some suitable conditions, the strong consistency, weak consistency and complete consistency of the LS estimators in the EV regression model with NOD errors are obtained, which generalize or improve the corresponding ones for independent random variables and negatively associated random variables in some sense.

Citation

Download Citation

Xuejun Wang. Shuhe Hu. "On consistency of least square estimators in the simple linear EV model with negatively orthant dependent errors." Electron. J. Statist. 11 (1) 1434 - 1463, 2017. https://doi.org/10.1214/17-EJS1263

Information

Received: 1 October 2016; Published: 2017
First available in Project Euclid: 19 April 2017

zbMATH: 1362.62051
MathSciNet: MR3635918
Digital Object Identifier: 10.1214/17-EJS1263

Subjects:
Primary: 62F12
Secondary: 60F15

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.11 • No. 1 • 2017
Back to Top